Basu, Amitabh , Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2010) Maximal lattice-free convex sets in linear subspaces. Mathematics of Operations Research, 35 (3). pp. 704-720. ISSN 0364-765X
We consider a model that arises in integer programming and show that all irredundant inequalities are obtained from maximal lattice-free convex sets in an affine subspace. We also show that these sets are polyhedra. The latter result extends a theorem of Lovász characterizing maximal lattice-free convex sets in Rn.
|Additional Information:||© 2010 Informs|
|Library of Congress subject classification:||Q Science > QA Mathematics|
|Sets:||Departments > Management|
|Date Deposited:||21 Jan 2011 12:36|
Actions (login required)
|Record administration - authorised staff only|